MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK HORIZON TI MICRO 6/CART 180/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL WECK HORIZON TI MICRO 6/CART 180/BOX; CLIP, IMPLANTABLE
Catalog Number 005200
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn # (b)(4).
 
Event or Problem Description
It was reported that "during surgery the surgeon noticed x 2 stray clips floating in the patient that had come loose from being ligated onto a vessel.Patient checked for any areas of bleeding, none found, case continued".No patient harm or injury.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis a device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a corrected data: n/a.
 
Event or Problem Description

Brand Name
WECK HORIZON TI MICRO 6/CART 180/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22645424
Report Number3003898360-2025-00607
Device Sequence Number15632145
Product Code FZP
UDI-Device Identifier34026704624844
UDI-Public(01)34026704624844(11)230726(17)280724(10)73G2301086(21)
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number005200
Device Lot Number73G2301086
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A/.
Patient SexUnknown